Download this article
 Download this article For screen
For printing
Recent Issues

Volume 17
Issue 2, 183–362
Issue 1, 1–182

Volume 16, 5 issues

Volume 15, 5 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
Editors' interests
ISSN (electronic): 1944-4184
ISSN (print): 1944-4176
Author index
To appear
Other MSP journals
Total difference chromatic numbers of regular infinite graphs

Noam Benson-Tilsen, Samuel Brock, Brandon Faunce, Monish Kumar, Noah Dokko Stein and Joshua Zelinsky

Vol. 16 (2023), No. 5, 765–781

Given a graph G, a k-total difference labeling of the graph is a total labeling f from the set of edges and vertices to the set {1,2,,k} satisfying f({u,v}) = |f(u) f(v)| for any edge {u,v}. If G is a graph, then χtd (G) is the minimum k such that there is a k-total difference labeling of G in which no two adjacent labels are identical. We extend prior work on total difference labeling by improving the upper bound on χtd (Kn) and also by proving results concerning infinite regular graphs.

graph coloring, chromatic number
Mathematical Subject Classification
Primary: 05C15
Secondary: 05C63
Received: 3 August 2021
Revised: 6 November 2022
Accepted: 13 November 2022
Published: 9 December 2023

Communicated by Kenneth S. Berenhaut
Noam Benson-Tilsen
Cornell University
Ithaca, NY
United States
Samuel Brock
Yale University
New Haven, CT
United States
Brandon Faunce
Rochester Institute of Technology
Rochester, NY
United States
Monish Kumar
Hopkins School
New Haven, CT
United States
Noah Dokko Stein
Yale University
New Haven, CT
United States
Joshua Zelinsky
Hopkins School
New Haven, CT
United States